# SDR 9721996309

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND RIGHT E-ZONE FLOOR PATH EMERGENCY LIGHTS, EMERGENCY FLOOR PATH LIGHTS AT 3R JUMPSEAT, SEAT 31HJK, SEAT 43HJK, AND FROM ROWS 36HJK TO 41HJK INOPERATIVE.  REPLACED POWER SUPPLY, BULBS, AND RECONNECTED ELECTRICAL PINS, OPERATIONAL CHECK GOOD.
